# SDR 2002FA0000844

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23064640
- Part serial: HL16325
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION BEFORE GEARBOX ASSEMBLY.  SCAVENGE TUBE CUT OUT NOT WIDE ENOUGH, CAUSING TUBE TO RUB.  2 EACH STUDS NOT FULLY SEATED AT N1 PICKUP AREA.  OIL PUMP INSERTS NOT CLEANED OUT.  ASSURE PROPER MANUFACTURING AND INSPECTED BY QA BEFORE LEAVING FACTORY.
